MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VA8086
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is return for the one complaint.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model va8086.Pta balloon dilatation catheter allegedly experienced retraction problem.This report was received from a single source.This event did involve patient with no reported patient injury.The patient is (b)(6) years of age, the gender is male, and the weight is (b)(6) kgs.
 
Additional Manufacturer Narrative
The device is return to bd for evaluation the investigation is confirmed for a retraction issue, as the device was returned stuck in the sheath with bunching and buckling noted to the sheath.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model va8086.Pta balloon dilatation catheter allegedly experienced retraction problem.This report was received from a single source.This malfunction did involve patient with no reported patient injury.The patient is 74 years of age, the gender is male, and the weight is 155 kgs.

Brand Name
VACCESS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8812540
Report Number2020394-2019-01671
Device Sequence Number2536713
Product Code DQY
UDI-Device Identifier00801741121340
UDI-Public(01)00801741121340
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVA8086
Device Catalogue NumberVA8086
Device Lot Number93QD0013
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/17/2019
Patient Sequence Number1